A 34-year-old female asked:
Disclaimer

my 3tmri shows bilateral knee effusion and thinning of cartilage with knee pain for 1 yr. iam 34yrs, physio therapist, what precautions should i take ?

1 doctor answer
Dr. Ki-Hon Lin
24 years experience Orthopedic Surgery
Strengthening: If you are a physiotherapist, then you can start yourself on a strengthening program for the knees, which should help with any symptoms you may have. If you have knee symptoms currently, it would make sense to ease up on your activities until symptoms improve. Other than that, no specific precautions are necessary for your MRI findings.
Answered on May 29, 2015
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 34-year-old female asked:
Dr. Amogh Sahai
19 years experience Physical Medicine and Rehabilitation
Not likely: We got to address the reason for your knee arthritis. Are you overweight? If so, you got to lose weight. In addition, consider the use of cane for ... Read More
1
1 thank
A 24-year-old female asked:
Dr. Paul Williams
34 years experience Family Medicine
Knee issues: cartilage is the smooth coating on bones that allows the joints to move smoothly. Cartilage injury - a tear or from arthritis (wearing of the coati ... Read More
1
1 thank
A female asked:
Dr. John Goldman
54 years experience Rheumatology
See Rheumatology: You need a correct diagnosis and possible synovial fluid removal and evaluation. The joint space narowing needs explanation. You are young for o ... Read More
1
1 thank
A 25-year-old female asked:
Dr. Richard Zimon
58 years experience Internal Medicine
Yes: The brace could be helpful as would "RICE" (=REST, ICE, COMPRESSION, ELEVATION! I hope these things help but suggest you get an ORTHOPEDIC consultatio ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month